# SDR AUS20020497

- Difficulty date: May 29, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: TB2273A
- Condition: Out Of Adjust
- Location: Door Warning Sys
- Part time: 27,871 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) AFT GALLEY DOOR WARNING SYSTEM SWITCH OUT OF ADJUSTMENT.
